Catalogue > Serials > Journal > Journal Issue > Journal article

Publication details

Year: 2008

Pages: 70-92

Series: Symposium

Full citation:

Tzuchien Tho, "The consistency of inconsistency", Symposium 12 (2), 2008, pp. 70-92.

The consistency of inconsistency

Alain Badiou and the limits of mathematical ontology

Tzuchien Tho

pp. 70-92

in: Symposium 12 (2), 2008.

Cited authors

Publication details

Year: 2008

Pages: 70-92

Series: Symposium

Full citation:

Tzuchien Tho, "The consistency of inconsistency", Symposium 12 (2), 2008, pp. 70-92.